PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 77 | 1 | 33-39
Tytuł artykułu

Further properties of an extremal set of uniqueness

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
77
Numer
1
Strony
33-39
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-07-21
Twórcy
  • Department of Mathematics and Statistics, University of Missouri Rolla, Missouri 65401 U.S.A.
autor
  • Department of Mathematics and Statistics, University of Missouri Rolla, Missouri 65401 U.S.A.
Bibliografia
  • [1] N. Bary, Sur l'unicité du développement trigonométrique, Fund. Math. 9 (1927), 62-118.
  • [2] G. Cantor, Über die Ausdehnung eines Satzes aus der Theorie der trigonometrischen Reihen, Math. Ann. 5 (1872), 123-132.
  • [3] G. Lejeune Dirichlet, Werke, Vol. 1, Chelsea, New York, 1969, p. 635.
  • [4] D. Grow and M. Insall, An extremal set of uniqueness?, Colloq. Math. 65 (1993), 61-64.
  • [5] D. Grow and M. Insall, A structure problem regarding a set of uniqueness, in: Proc. Fifth Internat. Workshop in Analysis and Its Applications, to appear.
  • [6] S. Kahane, Finite union of H-sets and countable compact sets, Colloq. Math. 65 (1993), 83-86.
  • [7] A. Kechris and A. Louveau, Descriptive Set Theory and the Structure of Sets of Uniqueness, Cambridge Univ. Press, Cambridge, 1987.
  • [8] A. Rajchman, Sur l'unicité du développement trigonométrique, Fund. Math. 3 (1922), 287-302.
  • [9] D. Salinger, Sur les ensembles indépendants dénombrables, C. R. Acad. Sci. Paris Sér. A-B 272 (1971), A786-A788.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv77z1p33bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.